Hostname: page-component-7d684dbfc8-2bg86 Total loading time: 0.001 Render date: 2023-09-30T06:53:59.719Z Has data issue: false Feature Flags: { "corePageComponentGetUserInfoFromSharedSession": true, "coreDisableEcommerce": false, "coreDisableSocialShare": false, "coreDisableEcommerceForArticlePurchase": false, "coreDisableEcommerceForBookPurchase": false, "coreDisableEcommerceForElementPurchase": false, "coreUseNewShare": true, "useRatesEcommerce": true } hasContentIssue false

On the bounds for the perimeter of an ellipse

Published online by Cambridge University Press:  02 November 2015

Ivica Gusić*
Faculty of Chemical Engineering and Technology, University of Zagreb, Marulicev trg 19, 10000 Zagreb, Croatia, e-mail:
Rights & Permissions [Opens in a new window]


Image of the first page of this content. For PDF version, please use the ‘Save PDF’ preceeding this image.'
Teaching Notes
Copyright © Mathematical Association 2015


1. Klamkin, M. S., Elementary approximations to the area of n-dimensional ellipsoids, Amer. Math. Monthly, Vol. 78, No. 3 (March 1971) pp. 280283.10.1080/00029890.1971.11992746Google Scholar
2. Pfiefer, R. E., Bounds on the perimeter of an ellipse via Minkowski sums, The College Mathematics Journal, Vol. 19, No. 4 (Sept. 1988), pp. 348350.Google Scholar
3. Jameson, G. J. O., Inequalities for the perimeter of an ellipse, Math. Gaz. 98 (July 2014) pp. 227234.Google Scholar